# SDR DL72S000560

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- Aircraft time: 55,214 hours, 41,222 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Switch
- Part number: H1010154
- Part serial: NONE
- Condition: Intermittent
- Location: Nlg Ww
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWN AND LOCKED GREEN INDICATION DID NOT ILLUMINATE PRIOR TO LANDING.  COMPLIED WITH POM.  PINNED GEAR TO TAXI TO GATE.  REPLACED NOSE GEAR POSITION SWITCH AND NOSE GEAR LOCK SWITCH, PERFORMED NOSE GEAR SWING.  ALL INDICATIONS CKS NML.
